# SDR SF200506171

- Difficulty date: June 17, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121CQ
- Aircraft time: 33,750 hours, 32,596 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32848001
- Part serial: 10000968
- Condition: Discharged
- Location: Elec Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT LT HOT BATTERY LIGHT ILLUMINATED WITH ALL ASSOCIATED RELAYS OPEN.  AIR CREW DIVERTED AIRCRAFT.  MAINTENANCE ARRIVED AND FOUND LT BATTERY  BAD.  REMOVED AND REPLACED LT BATTERY.
